# SDR USAA2009090392361

- Difficulty date: July 30, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,479 hours, 33,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 400 BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 400 BETWEEN S8L TO S9L IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.
